Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Can total hysterectomy be the cause for bleeding during and after sex ?

Bleeding during sex and after sex and I had a total hyseratomy I bleed during and after sex and have pain in my lower stomach,but I had a total hyseractomy many years ago,what could be causing this? And I have been having this problem for many years now.I am very worried.I am 52 years old,I am 5 1 about 120 pounds.As I said I had a total hyseractomy because I had emdermisroses.
Asked On : Sun, 8 May 2011
Answers:  2 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You will need to be examined by a doctor in this case.Any local lesions,ulcers etc will have to be ruled out.
Answered: Mon, 9 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
better to consult a gynecologist and get evaluated thoroughly. you may need aa ultrasound of abdomenyou have not mentioned the cause of total hysterectomy.can you please post it in this forum?
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor